I had a flu shot on September 12th I woke up the next morning with both eyes red swollen as of today my right eye is clearing up my left eye is not my?

Coincidence. This seems very unlikely to be an adverse effect of the flu shot. I wonder if you have any known allergies to eggs or other components of the flu shot? There are a number of different flu shots made by different companies. If you are not getting better, you should call and let the doc know who gave you the shot. Seems more like a conjunctivitis that just happened to occur at the same time.

Related Questions

I am on sulfameth/trimethoprim 800/160. I got a flu shot two days ago. Red skin, red eyes, chills, fever. Will that go away in few days?

It should yes. You may well have a sulfonamide allergy (sulfa). These reactions typically last several days. Benadryl (diphenhydramine) otc..Say 25mg by mouth 2-3 times a day will help. The situation is a little clouded by the flu shot. The symptoms may be overlapping a bit. The fever and chills may be your bodies response to the injection. Read more...
Maybe not. You could be having an allergic rx to the sulfa. See doctor asap. Read more...